By Topic

Generalized Barker sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

A generalized Barker sequence is a finite sequence{a_{r}}of complex numbers having absolute value1, and possessing a correlation functionC(tau)satisfying the constraint|C(tau)| leq 1, tau neq 0. Classes of transformations leaving|C(tau)|invariant are exhibited. Constructions for generalized Barker sequences of various lengths and alphabet sizes are given. Sextic Barker sequences are investigated and examples are given for all lengths through thirteen. No theoretical limit to the length of sextic sequences has been found.

Published in:

Information Theory, IEEE Transactions on  (Volume:11 ,  Issue: 4 )